RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 2, Pages 288–296 (Mi timm569)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimized autophasing of solitons

A. E. El'bert, A. R. Danilina

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The effect of an external wave perturbation with a slowly varying frequency on a soliton of the nonlinear Schrödinger equation is investigated. For equations describing the time evolution of parameters of the perturbed soliton, a standard system with fast and slow variables is constructed. The problem of maximizing the averaged amplitude of the perturbed soliton in the principal order of the amplitude of the external perturbation is solved.

Keywords: autophasing of solitons, autoresonance, averaging method.

Full text: PDF file (215 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.928.7+517.977.58
Received: 28.08.2009

Citation: A. E. El'bert, A. R. Danilin, “Optimized autophasing of solitons”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 2, 2010, 288–296

Citation in format AMSBIB
\Bibitem{ElbDan10}
\by A.~E.~El'bert, A.~R.~Danilin
\paper Optimized autophasing of solitons
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 2
\pages 288--296
\mathnet{http://mi.mathnet.ru/timm569}
\elib{http://elibrary.ru/item.asp?id=14809466}


Linking options:
  • http://mi.mathnet.ru/eng/timm569
  • http://mi.mathnet.ru/eng/timm/v16/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Garifullin, “Autoresonance excitation of a soliton of the nonlinear Schrödinger equation”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 59–63  mathnet  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:156
    Full text:36
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019